Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: The convergence analysis of the decomposition method for the (1+1)-parabolic problem in nonuniform media

REF. DATE:23 March 2010 CREATED/MODIFIED: 19 January 2012 235 views No Comment

The convergence analysis of the decomposition method for the (1+1)-parabolic problem in nonuniform media (with M.M. Rodrigues), Acta Applicanda Mathematicae, 2010, Volume 112(3) 299-308.

(myid-81)

Leave your response!

You must be logged in to post a comment.